MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH ARTIS ZEE BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH ARTIS ZEE BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10094141
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
Siemens became aware of a malfunction that occurred while operating the artis zee biplane system.During an emergency patient procedure, the system displayed a cooling unit error, and no x-ray release was available.The patient had to be moved, and the procedure was successfully completed on an alternate unit.We have no indications of any adverse effects on the health status of the involved persons.
 
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed if additional information becomes available.
 
Additional Manufacturer Narrative
The investigation of the reported issue was completed by our experts.Log-file investigation showed that the system had detected an issue with the flat detector (fd) cooling unit.The message ¿no xray available in 30 min¿ was displayed to the user.However, the procedure was continued, and the system continued to display the error message ¿no xray available in xx min¿.In that timeframe of 30 min one acquisition with 19 frames and 47 fluoros with 4217 frames were performed.After the 30 min x-ray was blocked and the error message ¿no xray, cooling unit, sc¿ was displayed to the user.The operator performed a power cycle, but the failure remained.A second power cycle was performed half an hour later, after which the system recovered, and the fd cooling unit showed no issues any longer.X-ray became available and performed again.To resolve the issue permanently, the fd cooling unit was exchanged as part of the service activity.The exchanged part was investigated by the manufacturer.The part was tested, and no failure could be found.No conclusive root cause could be determined.The occurrence rate of the aforementioned error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.

Brand Name
ARTIS ZEE BIPLANE
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd., mc 65-1a
mlavern, PA 19355
4843234197
MDR Report Key17632461
Report Number3004977335-2023-00101
Device Sequence Number20744399
Product Code OWB
UDI-Device Identifier04056869010069
UDI-Public04056869010069
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10094141
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2023
Supplement Date Received by Manufacturer10/12/2023
Initial Report FDA Received Date08/28/2023
Supplement Report FDA Received Date10/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown